Note on Categories of Indecomposable Modules
Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 4, pp. 11-25.
@article{PDML_1972__9_4_11_0,
     author = {Harada, Manabu},
     title = {Note on {Categories} of {Indecomposable} {Modules}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {11--25},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {9},
     number = {4},
     year = {1972},
     zbl = {0303.16014},
     mrnumber = {338076},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1972__9_4_11_0/}
}
TY  - JOUR
AU  - Harada, Manabu
TI  - Note on Categories of Indecomposable Modules
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1972
DA  - 1972///
SP  - 11
EP  - 25
VL  - 9
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1972__9_4_11_0/
UR  - https://zbmath.org/?q=an%3A0303.16014
UR  - https://www.ams.org/mathscinet-getitem?mr=338076
LA  - en
ID  - PDML_1972__9_4_11_0
ER  - 
Harada, Manabu. Note on Categories of Indecomposable Modules. Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 4, pp. 11-25. http://archive.numdam.org/item/PDML_1972__9_4_11_0/

[1] G. Azumaya, Correction and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem, Nagoya Math. J. 1 (1950), p. 117-124. | MR 37832 | Zbl 0040.01201

[2] P. Crawly and B. Jonnson, Refinements for infinite direct decomposition of algebraic systems, Pacific J. Math. 14 (1964), p. 797-855. | MR 169806 | Zbl 0134.25504

[3] C. Faith, Rings with ascending condition on annihilators, Nagoya Math. J. 27 (1966), 179-191. | MR 193107 | Zbl 0154.03001

[4] L. Fuchs, On quasi-injective modules, Annali della Scuola Norm. Sup. Pisa, 23 (1969), p. 541-546. | Numdam | MR 258873 | Zbl 0191.03803

[5] M. Harada, QF-3 and semi-primary PP-rings II, Osaka J. Math. 3 (1966) p. 21-27. | MR 206049 | Zbl 0158.28803

[6] M. Harada and Y. Sai, On categories of indecomposable modules I, Osaka J. Math. 7 (1970), p. 323-344. | MR 286859 | Zbl 0248.18018

[7] M. Harada, On categories of indecomposable modules II, Osaka J. Math.. 8 (1971) p. 309-321. | MR 304431 | Zbl 0248.18019

[8] M. Harada, Supplementary remarks on categories of indecomposable modules, Osaka J. Math.. 9 (1972), p. 49-55. | MR 304432 | Zbl 0262.16031

[9] U.S. Kahlon, Problem of Krull-Schmidt-Remak -Azumaya-Matlis, J. Indian Math. Soc. 35 (1971), p. 255-261. | MR 306262 | Zbl 0267.16013

[10] H. Kanbara, Note on Krull-Remak-Schmidt-Azumaya's theorem, Osaka J. Math. 9 (1972). | MR 318230 | Zbl 0251.16019

[11] I. Kaplansky, Projective modules, Ann of Math. 68 (1958), p. 372-377. | MR 100017 | Zbl 0083.25802

[12] E. Mares, Semi-perfect modules, Math. Z. 83 (1963), p. 347-360. | MR 157985 | Zbl 0131.27401

[13] E. Matlis, Injective modules over noetherian rings, Pacific J. Math. 8 (1958), p. 511-528. | MR 99360 | Zbl 0084.26601

[14] R.B. Warfield Jr, A Krull-Schmidt theorem for infinite sums of modules, Proc. Amer. Math. Soc. 22 (1969), p. 460-465. | MR 242886 | Zbl 0176.31401

[15] R.B. Warfield Jr, Decomposition of injective modules, Pacific J. Math. 31 (1969), p. 263-276. | MR 249467 | Zbl 0185.04102

[16] K. Yamagata, Non-singular rings and Matlis' problem, Sci. Rep. Tokyo Kyoiku Daigaku 11 (1972), p. 186-192. | MR 314905 | Zbl 0265.16015